Optical solitons to Kundu-Mukherjee-Naskar model with trial equation approach


Yildirim Y.

OPTIK, vol.183, pp.1061-1065, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.117
  • Title of Journal : OPTIK
  • Page Numbers: pp.1061-1065

Abstract

The Kundu-Mukherjee-Naskar model is examined to uncover quite important optical solitons in (2 + 1)-dimensions of its. Dark, bright and also singular solitons in additionally singular periodic solutions are yield by trial equation technique with parameter restrictions.